RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1988
Volume 299,
Number 6,
Pages
1317–1320
(Mi dan7660)
This article is cited in
2
papers
MATHEMATICS
Uniform invertibility of regular approximations of one-dimensional singular integral operators
V. S. Pilidi
Rostov State University, Rostov-on-Don
UDC:
517.9
Presented:
V. S. Vladimirov
Received: 17.11.1986
Fulltext:
PDF file (242 kB)
Cited by
English version:
Doklady Mathematics, 1988,
37
:2,
569–572
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025